Posted by Cali C, 28 April 2014 · 130 views
Ugh...this has been the worst week so far. I went to see my derm on Friday and brought the letter from my insurance company. She switched my prescription to Claravis, hoping that they would fill it with no problem. But, of course not. So now I'm waiting until Monday morning to call and find out what to do from here. And I thought my skin was getting better but no. It's not. I have a HUGE under the skin bump on my cheek and my jawline is broken out so bad. I'm so frustrated with this and the problems with my insurance. My hair is so dry it looks frizzy no matter what I do!! Other unpleasant side effects have also shown up; I have a weird rash on my arms (I think it's just dry skin) but the worst is my gums! I thought I had cut my mouth because they were sore for a few days but when I brushed my teeth they were bleeding really bad and the soreness just got worse. They're even kinda swollen. I looked it up and it's a side effect. My doctor recommended some mouthwash but I've found chewing gum helps. My eyes are dry too, it maybe from allergies; I've been using eye drops and they help. Anyway, I'm ready for this mess to get sorted out so I can finish this medicine and have clear skin....wish me luck!